MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS20401
Medical Device Problem Codes Failure to Select Signal (1582); Capturing Problem (2891); Reset Problem (3019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported that nibp interval was unavailable at the local m540 monitor and the monitor was swapped out.There was a delay in patient care because of the reported event.A delay in patient care can result in adverse patient consequences.In this case, there was no report of adverse patient impact.
 
Event or Problem Description
It was reported that the non-invasive blood pressure (nibp) interval mode intermittently functioned as intended, and there was an instance when the interval time could not be changed on the infinity m540 and the infinity medical cockpit c700 while the equipment was in use with a patient.The user attempted to troubleshoot the issue by exchanging out the infinity m540 monitor, but the issue persisted.Although no adverse patient impact was reported, there was a delay in patient care as a result of this issue.
 
Additional Manufacturer Narrative
Additional information confirmed the interval was set to off when the issue was observed, and it was noted that the user was able to obtain nibp manually at time of the event.Draeger confirmed and reproduced the reported issue in a lab setting.It was verified that while an nibp measurement was in progress, if the interval was set to a value, then the interval could be changed, but when the interval was set to off, the interval value failed to change.These test results confirmed the reported issue of the nibp interval not changing when the interval value was set to off.In conclusion, it was determined this functionality for changing the nibp interval value was inconsistent in the infinity acute care systems (iacs) running the software vg7.1.1.Draeger has planned to address this behavior in a future software version.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key21741334
Report Number1220063-2025-00026
Device Sequence Number11764091
Product Code MHX
UDI-Device Identifier04049098054454
UDI-Public(01)04049098054454(11)200701(93)MS20401-30
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS20401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown